Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
  Users Online: 113 Home Print this page Email this page Small font sizeDefault font sizeIncrease font size  
CASE REPORT
Year : 2017  |  Volume : 7  |  Issue : 3  |  Page : 207-209

Toxic brain injury with nitrobenzene poisoning


Department of Emergency Medicine, All India Institute of Medical Sciences, New Delhi, India

Correspondence Address:
Akshay Kumar
Department of Emergency Medicine, All India Institute of Medical Sciences, Ansari Nagar, New Delhi - 110 029
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijabmr.IJABMR_271_16

Rights and Permissions

Acute methemoglobinemia secondary to nitrobenzene ingestion is a rare but well-known clinical entity. It is extremely important to identify such patients as rapid and effective management with methylene blue and other supportive measures will often save these lives. We present a rare and unfortunate case of a girl who developed acute toxic brain injury following nitrobenzene ingestion and succumbed.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1465    
    Printed22    
    Emailed0    
    PDF Downloaded126    
    Comments [Add]    

Recommend this journal